An improvement in the smoothness of the functions in A. N. Kolmogorov's theorem on superpositions
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1019-1022
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a8,
author = {B. L. Fridman},
title = {An improvement in the smoothness of the functions in {A.} {N.~Kolmogorov's} theorem on superpositions},
journal = {Doklady Akademii Nauk},
pages = {1019--1022},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a8/}
}
B. L. Fridman. An improvement in the smoothness of the functions in A. N. Kolmogorov's theorem on superpositions. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1019-1022. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a8/